Alert archive / California / Flash Flood Watches in 2015
Flash Flood Watch 3, NWS San Diego, CA
NWS San Diego, CA issued this flash flood watch at Jul 18, 2015, 2:59 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Jul 18, 2015, 10:00 AM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2015, 2:59 AM PDT (09:59 UTC)
- In effect from
- Jul 18, 2015, 10:00 AM PDT
- Expired
- Jul 19, 2015, 10:00 PM PDT
- In force
- 36 hr
- Issued by
- NWS San Diego, CA
- Flood severity
- None
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2469 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692 WGUS66 KSGX 180959 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 259 AM PDT SAT JUL 18 2015 ...FLASH FLOOD WATCH FOR THE MOUNTAINS AND DESERTS FROM LATE THIS MORNING INTO THIS EVENING... .MOISTURE ASSOCIATED WITH FORMER HURRICANE DOLORES WILL SPREAD NORTHWARD INTO SOUTHERN CALIFORNIA TODAY. THIS WILL BRING THE POSSIBILITY OF THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING FOR THE MOUNTAINS AND DESERTS. CAZ055-056-058-060>062-065-182130- /O.NEW.KSGX.FF.A.0003.150718T1700Z-150719T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- 259 AM PDT SAT JUL 18 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 10 AM PDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST CALIFORNIA... INCLUDING THE APPLE AND LUCERNE VALLEYS...SAN GORGONIO PASS NEAR BANNING...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * FROM 10 AM PDT THIS MORNING THROUGH THIS EVENING * MOISTURE FROM FORMER HURRICANE DOLORES WILL SPREAD INTO SOUTHERN CALIFORNIA TODAY. IF THERE ARE ENOUGH BREAKS IN THE CLOUDS...THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE HEAVY RAINFALL AND FLASH FLOODING COULD DEVELOP...MAINLY OVER THE MOUNTAINS AND DESERTS FROM LATE MORNING INTO THE EVENING. * DRYING OF HIGHER LEVEL MOISTURE IS EXPECTED TO RESULT IN A GREATER CHANCE FOR THUNDERSTORMS IN THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON AND EARLY EVENING WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED FOR SUNDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. THERE IS A THREAT OF DEBRIS FLOWS...ESPECIALLY IN AND BELOW RECENTLY BURNED AREAS. ALL RESIDENTS LIVING ON OR NEAR HILLSIDES OR MOUNTAIN SLOPES SHOULD BE PREPARED FOR POSSIBLE DEBRIS FLOWS. DEBRIS FLOWS MAY OCCUR AT ANY TIME...EVEN DURING PERIODS WITH LITTLE OR NO RAIN FALLING. && $$ 17
3 follow-up statements
936 WGUS66 KSGX 181855 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 1155 AM PDT SAT JUL 18 2015 ...FLASH FLOOD WATCH FOR THE MOUNTAINS AND DESERTS THROUGH EARLY SUNDAY EVENING... .MOISTURE ASSOCIATED WITH FORMER HURRICANE DOLORES WILL CONTINUE TO SPREAD NORTHWARD INTO SOUTHERN CALIFORNIA TODAY AND SUNDAY. THIS WILL BRING THE POSSIBILITY OF THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING FOR THE MOUNTAINS AND DESERTS. CAZ055-056-058-060>062-065-190500- /O.EXT.KSGX.FF.A.0003.000000T0000Z-150720T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- 1155 AM PDT SAT JUL 18 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CALIFORNIA AND SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST CALIFORNIA...SAN GORGONIO PASS NEAR BANNING...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * THROUGH EARLY SUNDAY EVENING. * MOISTURE FROM FORMER HURRICANE DOLORES WILL CONTINUE TO SPREAD INTO SOUTHERN CALIFORNIA TODAY THROUGH SUNDAY. THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE HEAVY RAINFALL AND FLASH FLOODING COULD DEVELOP...MAINLY OVER THE MOUNTAINS AND DESERTS DURING THE LATE MORNING THROUGH EARLY EVENING HOURS TODAY AND SUNDAY. * DRYING OF HIGHER LEVEL MOISTURE IS EXPECTED TO RESULT IN A GREATER CHANCE FOR THUNDERSTORMS IN THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON AND EARLY EVENING WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. THERE IS A THREAT OF DEBRIS FLOWS...ESPECIALLY IN AND BELOW RECENTLY BURNED AREAS. ALL RESIDENTS LIVING ON OR NEAR HILLSIDES OR MOUNTAIN SLOPES SHOULD BE PREPARED FOR POSSIBLE DEBRIS FLOWS. DEBRIS FLOWS MAY OCCUR AT ANY TIME...EVEN DURING PERIODS WITH LITTLE OR NO RAIN FALLING. && $$ HARRISON
108 WGUS66 KSGX 190419 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 919 PM PDT SAT JUL 18 2015 ...FLASH FLOOD WATCH FOR THE MOUNTAINS AND DESERTS THROUGH LATE SUNDAY NIGHT... .DEEP MOISTURE ASSOCIATED WITH THE REMNANTS OF HURRICANE DOLORES WILL CONTINUE TO SPREAD NORTH INTO SOUTHERN CALIFORNIA THROUGH SUNDAY. THIS WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL AND FLASH FLOODING POSSIBLE FOR THE MOUNTAINS AND DESERTS. CAZ055-056-058-060>062-065-191300- /O.EXT.KSGX.FF.A.0003.000000T0000Z-150720T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- 919 PM PDT SAT JUL 18 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE SUNDAY NIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CALIFORNIA AND SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...IN CALIFORNIA...SAN GORGONIO PASS NEAR BANNING. IN SOUTHWEST CALIFORNIA...APPLE AND LUCERNE VALLEYS... COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * THROUGH LATE SUNDAY NIGHT * MOISTURE FROM FORMER HURRICANE DOLORES WILL SPREAD INTO SOUTHERN CALIFORNIA THROUGH SUNDAY. THERE IS A HIGH RISK OF THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE HEAVY RAINFALL AND FLASH FLOODING...MAINLY OVER THE MOUNTAINS AND DESERTS. * RAIN CHANCES WILL BE LOW FOR THE REMAINDER OF TONIGHT AND INTO SUNDAY MORNING. RAIN CHANCES WILL BE HIGH FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT WITH THE HIGHEST CHANCE FOR FLASH FLOODING BETWEEN ABOUT 5 PM AND MIDNIGHT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. THERE IS A THREAT OF DEBRIS FLOWS...ESPECIALLY IN AND BELOW RECENTLY BURNED AREAS. ALL RESIDENTS LIVING ON OR NEAR HILLSIDES OR MOUNTAIN SLOPES SHOULD BE PREPARED FOR POSSIBLE DEBRIS FLOWS. DEBRIS FLOWS MAY OCCUR AT ANY TIME...EVEN DURING PERIODS WITH LITTLE OR NO RAIN FALLING. && $$ WEATHER.GOV/SANDIEGO JMB
098 WGUS66 KSGX 191724 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 1024 AM PDT SUN JUL 19 2015 ...FLASH FLOOD WATCH FOR THE MOUNTAINS...DESERTS...AND INLAND VALLEYS INTO THIS EVENING... ...THE WATCH HAS BEEN EXPANDED TO INCLUDE THE VALLEYS OF SAN DIEGO COUNTY... .SUBSTANTIAL TROPICAL MOISTURE ASSOCIATED WITH THE REMNANTS OF TROPICAL CYCLONE DOLORES WILL REMAIN ENTRENCHED ACROSS SOUTHERN CALIFORNIA TODAY. GREATER SURFACE HEATING WILL RESULT IN MORE INSTABILITY AND A GREATER THUNDERSTORM RISK NEAR THE MOUNTAINS... VALLEYS AND DESERTS. SLOWER MOVEMENT OF THE THUNDERSTORMS...IS EXPECTED TO BRING A GREATER RISK OF LOCALLY HEAVY RAINFALL AND FLASH FLOODING. CAZ050-200500- /O.EXA.KSGX.FF.A.0003.000000T0000Z-150720T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN DIEGO COUNTY VALLEYS- 1024 AM PDT SUN JUL 19 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREA...SAN DIEGO COUNTY VALLEYS. * UNTIL 10 PM PDT THIS EVENING * SUBSTANTIAL MOISTURE...COMBINED WITH DAYTIME HEATING...IS EXPECTED TO RESULT IN THUNDERSTORMS TODAY INTO THIS EVENING... ESPECIALLY OVER AND NEAR THE MOUNTAINS AND FOOTHILLS. THUNDERSTORMS ARE EXPECTED TO BE SLOWER MOVING WITH GREATER POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ CAZ048-055-056-058-060>062-065-200500- /O.CON.KSGX.FF.A.0003.000000T0000Z-150720T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- 1024 AM PDT SUN JUL 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CALIFORNIA AND SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...IN CALIFORNIA...SAN GORGONIO PASS NEAR BANNING. IN SOUTHWEST CALIFORNIA...APPLE AND LUCERNE VALLEYS... COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS- THE INLAND EMPIRE...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * UNTIL 10 PM PDT THIS EVENING * SUBSTANTIAL MOISTURE...COMBINED WITH DAYTIME HEATING...IS EXPECTED TO RESULT IN THUNDERSTORMS TODAY INTO THIS EVENING... ESPECIALLY OVER AND NEAR THE MOUNTAINS AND FOOTHILLS. THUNDERSTORMS ARE EXPECTED TO BE SLOWER MOVING WITH GREATER POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. THERE IS A THREAT OF DEBRIS FLOWS...ESPECIALLY IN AND BELOW RECENTLY BURNED AREAS. ALL RESIDENTS LIVING ON OR NEAR HILLSIDES OR MOUNTAIN SLOPES SHOULD BE PREPARED FOR POSSIBLE DEBRIS FLOWS. DEBRIS FLOWS MAY OCCUR AT ANY TIME...EVEN DURING PERIODS WITH LITTLE OR NO RAIN FALLING. && $$ JAD
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood watch went out at Jul 17, 9:15 PM PDT, 5 hours 44 minutes earlier.
Area forecast discussion, Jul 17, 9:15 PM PDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
915 PM PDT FRI JUL 17 2015
.SYNOPSIS...
TROPICAL MOISTURE WILL INCREASE TO BRING CLOUDS...WARM AND MUGGY
CONDITIONS...AND ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
THIS WEEKEND. SOME REMNANT MOISTURE WILL BRING THE CHANCE FOR
AFTERNOON AND EARLY EVENING THUNDERSTORMS AND SHOWERS FOR THE
MOUNTAINS AND DESERTS MONDAY. GRADUALLY DRIER FOR TUESDAY THROUGH
FRIDAY OF NEXT WEEK ALONG WITH A RETURN OF COASTAL CLOUDS NIGHTS AND
MORNINGS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
THE MOISTURE AND INSTABLITY INCREASED TODAY AND WAS SUFFICIENT TO
PRODUCE A FEW THUNDERSTORMS IN THE LOWER DESERTS LATE THIS
AFTERNOON. THE STORMS ERUPTED JUST EAST OF BORREGO SPRINGS AND JUST
SOUTH OF INDIO. AN EARLIER THUNDERSTORM COMPLEX IN THE IMPERIAL
VALLEY GENERATED A STRONG GUST FRONT THAT PRODUCED GUSTS OVER 40 MPH
AT A FEW SPOTS. BLOWING DUST REDUCED VISIBILITY BELOW 6 MILES ACROSS
A WIDE AREA...AND AS LOW AS A QUARTER MILE AT THERMAL FOR A SHORT
TIME. RAINFALL WAS HEAVY UNDER THE CORE OF THESE STORMS...BUT THEY
MISSED THE RAIN GAUGES. ON THE FRINGES OF ONE STORM...THERMAL PICKED
UP 0.06 INCH. THESE THUNDERSTORMS DISSIPATED AS FAST AS THEY ERUPTED
AND SKIES CLEARED QUITE FULLY. THE SATELLITE IMAGE SHOWS PLENTY OF
MOISTURE TO OUR SOUTH AND EAST...WHILE THE SOUTHERLY FLOW ALOFT WILL
KEEP BRINGING IT INTO OUR AREA. EXPECT SOME BROKEN CLOUD SHIELD BY
SUNRISE AND A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS ALL
WEEKEND...WITH HIGHEST CHANCES IN THE MOUNTAINS AND DESERTS DURING
THE AFTERNOONS. THERE IS A DETECTABLE TREND BY MODELS TO MOVE THE
MOISTURE AND PRECIP CHANCES OUT OF THE COAST AND VALLEY AREAS BY
SUNDAY AFTERNOON. ON MONDAY WE ARE CARRYING ONLY A SMALL CHANCE IN
THE MOUNTAINS AND DESERTS. THE COASTAL LOW CLOUDS AND FOG WILL BE AN
AFTERTHOUGHT THROUGH MONDAY AND PROBABLY PATCHY AT BEST. IT WILL BE
VERY WARM AND MUGGY THIS WEEKEND...BUT IF ENOUGH CLOUDS SUFFICIENTLY
FILTER THE SUN...IT WILL NOT BE UNBEARABLY HOT. THE CLOUD COVERAGE
WILL ALSO BE A DEALMAKER OR A DEALBREAKER FOR ALLOWING DEEP
CONVECTION TO TAKE PLACE. IF THE SUN CAN EFFICIENTLY HEAT THE
SURFACE...THAT WILL MEAN MORE THUNDERSTORMS. BUT IF TOO MANY CLOUDS
INHIBIT THAT SURFACE HEATING...THAT WOULD LIMIT THE CONVECTION AND
THUNDERSTORM DEVELOPMENT. ON TUESDAY THE MOISTURE IS EXPECTED TO
MOVE OFF TO THE EAST AND WE WILL RETURN TO SEASONAL JULY WEATHER.
THE MARINE LAYER AND NOCTURNAL COASTAL CLOUDS SHOULD REBOUND...AND
TEMPS WILL GET BACK TO NEAR NORMAL.
&&
.AVIATION... 180330Z...COAST/VALLEYS...PATCHY LOW CLOUDS...WITH
BASES FROM 1500-1800 FT MSL AND TOPS TO 2500 FT MSL...WILL DEVELOP
ALONG THE COAST/VALLEYS AFT 06Z. WIDESPREAD CIGS BLO 3000 FT MSL ARE
DOUBTFUL. SHRA/TSRA WILL BEGIN TO DEVELOP ACROSS THE AREA LATE
TOMORROW MORNING AND CONTINUE THROUGH SUN. FORECASTER CONFIDENCE IN
CLOUD FORECAST IS MODERATE.
MTNS/DESERTS...MOSTLY CLEAR WITH UNRESTRICTED VIS THROUGH SATURDAY
MORNING. OCCASIONAL WESTERLY WIND GUSTS TO 40 KT WILL CREATE MOSTLY
MDT UDDFS AND LLWS OVER AND EAST OF THE MTNS AT TIMES. CHANCE OF
SHRA/TSRA LATE SATURDAY MORNING THROUGH MONDAY.
&&
.MARINE... 830 PM...CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY
OVER THE COASTAL WATERS. GUSTY AND ERRATIC WINDS...CLOUD-TO-WATER
LIGHTNING AND ROUGH SEAS MAY ACCOMPANY THUNDERSTORMS. CONDITIONS
WILL IMPROVE BY SUNDAY NIGHT.
&&
.BEACHES... 830 PM...A 5 FT/11 SEC SOUTHERLY SWELL FROM TROPICAL
CYCLONE DOLORES WILL REACH PARTS OF ORANGE COUNTY AND NORTHERN SAN
DIEGO COUNTY SATURDAY INTO SUNDAY. ELEVATED SURF OF 5 TO 7 FT...WITH
LOCAL SETS TO 8 FT...WILL BE POSSIBLE ALONG SOUTH FACING BEACHES OF
ORANGE COUNTY AND NORTHERN SAN DIEGO COUNTY. STRONG RIP CURRENTS ARE
EXPECTED THROUGH THE WEEKEND.
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH
SUNDAY AT THE BEACHES. LIGHTNING...GUSTY AND ERRATIC WINDS...AND
HEAVY DOWNPOURS ARE POSSIBLE WHERE STORMS DEVELOP. A BEACH HAZARDS
STATEMENT IS IN EFFECT THROUGH THE PERIOD.
&&
.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...BEACH HAZARDS STATEMENT FROM LATE TONIGHT THROUGH MONDAY EVENING
FOR ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL
AREAS.
PZ...NONE.
&&
PUBLIC...MM
AVIATION/MARINE/BEACHES...PGThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 5:02 PM PDT | Blowing Dust Advisory | SGX | Riverside, San Diego | 3 hr |
| Jul 17, 6:02 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jul 17, 6:37 PM PDT | Flash Flood Warning | SGX | Riverside | 113 min |
| Jul 18, 9:06 AM PDT | Areal Flood Advisory | SGX | Riverside, San Bernardino | 3 hr |
| Jul 18, 9:20 AM PDT | Areal Flood Advisory | SGX | Riverside | 3 hr |
| Jul 18, 11:40 AM PDT | Special Weather Statement | SGX | San Diego | 35 min |
| Jul 18, 12:06 PM PDT | Areal Flood Advisory | SGX | San Diego | 3 hr |
Nearby
Flash Flood Watches in California, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.